# SDR AALA202208172642

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A300*
- Aircraft serial: 4932
- Aircraft time: 35,501 hours, 13,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: FE240007
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ASSIST BOTTLE PRESSURE LOW. FILLED L1 DOOR ASSIST BOTTLE IN ACCORDANCE WITH AMM 52-10-614-001A.
